# SDR ASOA201000510

- Difficulty date: April 7, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 19,090 hours, 13,933 cycles
- Engine: Ge CF348C1
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Peeling
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PLACARD LAMINATED PEELING OFF.  REMOVED UNSERVICEABLE EXIT PLACARD. CLEANED AREA WITH SOLVENT SOAKED RAG. INSTALLED NEW SERVICEABLE PLACARD IAW IPC 11-30-02 IG 1K ITEM 145 FOR LOCATION OF NEW PLACARD.
